# SDR ASAA0380083

- Difficulty date: January 13, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: S00096
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FORWARD CARGO BAY NR 4 FLOORBOARD PUNCTURED AND CORRODED.  REPLACED FLOOR PANEL PER SRM 51-10-4.  (M)
